MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of internal medicine · 1981

Withdrawal syndromes and the cessation of antihypertensive therapy.

Hart G R, Anderson R J

СтатьяОбзорПеревод в очереди

Аннотация

A review of the available literature concerning sudden withdrawal of antihypertensive drugs shows that withdrawal syndromes after cessation of such agents have occurred with beta-blockers, methyldopa, clonidine hydrochloride, guanabenz, and bethanidine sulfate. Most commonly, these syndromes are limited to nervousness, tachycardia, headache, and nausea 36 to 72 hours after cessation of the drug. In rare cases, serious exacerbation of myocardial ischemia (beta-blockers) or hypertension (clonidine, methyldopa) may occur in the posttreatment period. The withdrawal syndromes generally respond promptly to reinstitution of antihypertensive therapy. The infrequent occurrence of withdrawal syndromes should not discourage use of these efficacious agents.

Для цитирования: Hart G R, Anderson R J. Withdrawal syndromes and the cessation of antihypertensive therapy.. Archives of internal medicine. 1981.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.